Alert archive / Mississippi / Areal Flood Warnings in 2016
Areal Flood Warning 21, NWS Memphis, TN
NWS Memphis, TN issued this areal flood warning at Mar 10, 2016, 7:34 PM CST for 5 counties in Mississippi; Crittenden County, Lee County, Phillips County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2016, 7:34 PM CST (01:34 UTC)
- Expired
- Mar 11, 2016, 1:45 AM CST
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crittenden County, AR, Lee County, AR, Phillips County, AR, Coahoma County, MS, DeSoto County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WGUS44 KMEG 110134
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
734 PM CST THU MAR 10 2016
ARC035-077-107-MSC027-033-119-137-143-110745-
/O.NEW.KMEG.FA.W.0021.160311T0134Z-160311T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN AR-LEE AR-PHILLIPS AR-DESOTO MS-QUITMAN MS-COAHOMA MS-
TATE MS-TUNICA MS-
734 PM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLOOD WARNING FOR...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
EASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 145 AM CST FRIDAY
* AT 729 PM CST...THE PUBLIC REPORTED FLOODING WAS STILL
OCCURING ON SEVERAL ROADS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHAVEN...CLARKSDALE...HORN LAKE...LYNCHBURG...JONESTOWN...
KINGS...FRIARS POINT...NORTH TUNICA...PRICHARD...LITTLE TEXAS...
TUNICA...DUBBS...DUNDEE...ROBINSONVILLE...SHERARD...BOBO...WALLS...
EUDORA...HOLLYWOOD...PHILLIPP...LAKE CORMORANT...LYON...LULA...
COAHOMA AND NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3412 9096 3416 9081 3420 9092 3437 9076
3442 9057 3466 9059 3470 9056 3463 9054
3485 9043 3491 9025 3499 9031 3499 8992
3473 9009 3472 9022 3455 9021 3399 9056
3412 9067
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this areal flood warning went out at Mar 10, 5:32 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 10, 5:32 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CST THU MAR 10 2016
.DISCUSSION...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 303 PM CST THU MAR 10 2016/
DISCUSSION...
EXTENSIVE URBAN/FLASH/RIVER FLOODING ONGOING ACROSS MUCH OF THE
MID-SOUTH THIS AFTERNOON...WHICH REMAINS THE FOCUS OF THE
FORECAST.
CURRENTLY...THE ANOMALOUS UPPER LEVEL LOW CONTINUES TO CHURN OVER
CENTRAL MEXICO. A WEAK SURFACE LOW WAS LOCATED NEAR THE SOUTHEAST
TX COAST WITH A SHARP SURFACE TROUGH EXTENDING NORTHEAST THROUGH
SOUTHEAST AR/NORTH MS/CENTRAL TN. A MESO LOW FORMED THIS MORNING
IN RESPONSE TO CONVECTION MOVING NORTHEAST ALONG THE SURFACE
BOUNDARY. SUBSIDENCE WAS NOTED IN THE WAKE OF THIS FEATURE WHICH
HAS SHUT DOWN PRECIP FOR AREAS ALONG AND WEST OF THE MISSISSIPPI
RIVER.
FOR THE REST OF THIS AFTERNOON...THE MAJORITY OF THE HEAVIER
PRECIP WILL SHIFT EAST/SOUTHEAST ALLOWING A BRIEF REPRIEVE FOR THE
WATERLOGGED AREAS OF EAST AR/WEST TN/NORTHWEST MS. LIGHT RAINFALL
IS STILL POSSIBLE BUT NOTHING THAT WILL AGGRAVATE ONGOING ISSUES.
FOR TONIGHT THROUGH TOMORROW...THE UPPER LOW WILL NOT MOVE
MUCH...THEREFORE MOISTURE WILL CONTINUE TO BE ADVECTED NORTH.
FORTUNATELY...CONVECTION NEAR THE GULF COAST WILL ESTABLISH A
BOUNDARY OVERNIGHT IMPEDING MUCH PROGRESS NORTH. ON
FRIDAY...HOWEVER...CONTINUED STRONG SOUTHERLY FLOW WITH A
REINVIGORATION OF A LOW LEVEL JET WILL ALLOW FOR PRECIP TO EXPAND
NORTHWARD DURING THE DAY TOMORROW. ELEVATED INSTABILITY IS STILL
PRESENT...ESPECIALLY BY FRIDAY AFTERNOON WHICH WILL LIKELY SUPPORT
THUNDERSTORMS EMBEDDED WITHIN THE LARGER PRECIP SHIELD. IT SHOULD
BE STRESSED THAT ANY THUNDERSTORM/HIGH RAINFALL RATES...EVEN JUST
OVER A LOCALIZED AREA...WILL HAVE THE POTENTIAL TO PRODUCE FLASH
FLOODING AS FLASH FLOOD GUIDANCE IS EXCEPTIONALLY LOW. FOR THIS
REASON...THE FLOOD WATCH HAS BEEN CHANGED TO A FLASH FLOOD WATCH
AND ENCOMPASSES THE HARDEST HIT AREAS OVER THE LAST TWO DAYS.
THIS WATCH WILL BE SUBJECT TO EXPANSION/CANCELLATION DEPENDING ON
THE EVOLUTION OF THE MESOSCALE DETAILS THROUGH SATURDAY.
SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE COVERAGE HEAVY
RAINFALL TOMORROW.
THROUGH SUNDAY...IT STILL APPEARS SEVERAL EPISODES OF RAINFALL
WILL BE POSSIBLE. GIVEN THE AMORPHOUS FORCING SIGNAL...IT IS AGAIN DIFFICULT
TO DETERMINE WHERE THE GREATEST IMPACTS WILL BE. THE UPPER LEVEL
LOW IS FINALLY KICKED OUT LATE SUNDAY WITH A SECONDARY...STRONG
SHORTWAVE. A STRONGLY FORCED BAND OF RAINFALL WITH EMBEDDED
CONVECTION IS LIKELY AS THE SHORTWAVE PIVOTS THROUGH. THIS APPEARS
TO SIGNAL THE END OF THIS PERIOD OF EXCEPTIONAL RAINFALL.
MID TO LONG-TERM...
THE AMPLIFIED AND PROGRESSIVE PATTERN PERSISTS THROUGH THE MIDDLE
PORTIONS OF NEXT WEEK WITH YET ANOTHER STRONG SHORTWAVE ENTERING
THE NORTHERN PLAINS. A FRONTAL BOUNDARY WILL BE FORCED THROUGH THE
MID-SOUTH SOMETIME DURING THIS TIME PERIOD WITH A RENEWED CHANCE
OF RAINFALL DURING THIS PERIOD.
TVT
&&
.AVIATION...
00Z TAFS
SURFACE BOUNDARY NEAR MEM AND MKL WILL VERY SLOWLY ADVANCE
SOUTHEAST THIS PERIOD...WITH MAIN PRECIPITATION SHIELD AFFECTING
TUP IN THE SHORT TERM. CIGS WILL VARY FROM LIFR TO NEAR THE
IFR/MVFR THRESHOLD THROUGH MOST OF THE PERIOD. TO THE NORTH OF
THE BOUNDARY WINDS WITH BE GUSTY FROM THE NORTH THROUGH
NORTHEAST OVERNIGHT...WITH LIGHTER EASTERLY WINDS AT TUP. LATER
IN THE PERIOD NEXT ROUND OF RAIN WILL MOVE BACK INTO THE SITES
WITH SOME EMBEDDED THUNDER NEAR TUP.
JAB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR CRITTENDEN-LEE
AR-MISSISSIPPI-PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR CROCKETT-DYER-
FAYETTE-GIBSON-HARDEMAN-HAYWOOD-LAUDERDALE-MADISON-SHELBY-
TIPTON.
&&Hazardous weather outlook, Mar 10, 3:37 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 337 PM CST THU MAR 10 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-112345- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 337 PM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAL FLOODING WILL CONTINUE ON CREEKS AND STREAMS OVERNIGHT IN RESPONSE TO SIGNIFICANT RAINFALL RECEIVED TODAY. MOST DITCHES...CULVERTS AND FIELDS WILL REMAIN FULL WITH RIVERS REMAINING ELEVATED OR IN FLOOD. MUCH OF THE HEAVY PRECIPITATION HAS ENDED ACROSS THE REGION...HOWEVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...A RENEWED THREAT FOR AT LEAST LOCALIZED FLASH FLOODING WILL EXIST AS ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MOVES NORTH FROM THE GULF COAST. WHILE COVERAGE WILL NOT BE AS GREAT...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE FLASH FLOODING GIVEN THE SATURATED SOILS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TVT
In the hours before
Local storm report, Mar 10, 3:28 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 4 S HERNANDO 34.77N 89.99W
03/10/2016 DESOTO MS PUBLIC
LOVE ROAD WASHED OUT DUE TO FLOODING JUST EAST OF HIGHWAY
51 NEAR CEDAR FARMS.
&&
AJCLocal storm report, Mar 10, 3:41 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD WEST MEMPHIS 35.15N 90.18W
03/09/2016 CRITTENDEN AR BROADCAST MEDIA
OVER SIX INCHES OF WATER COVERING ROAD AT INTERSECTION
WEST BARTON AVE AND RHODES ST.
0542 PM HEAVY RAIN MIDTOWN MEMPHIS 35.13N 89.98W
03/09/2016 E0.50 INCH SHELBY TN BROADCAST MEDIA
1/2 INCH IN ONE HOUR. STORM TOTAL OF 3.31 INCHES
0616 PM FLASH FLOOD MIDTOWN MEMPHIS 35.13N 89.98W
03/09/2016 SHELBY TN PUBLIC
SAM COOPER BOULEVARD AT EAST PARKWAY IN MEMPHIS IS
FLOODED IN ALL LANES.
0657 PM HEAVY RAIN UNION CITY 36.42N 89.05W
03/09/2016 M4.00 INCH OBION TN TRAINED SPOTTER
4 INCHES OF RAIN HAS FALLEN SINCE THIS MORNING.
0730 PM DEBRIS FLOW LAKE CORMORANT 34.90N 90.22W
03/09/2016 DESOTO MS 911 CALL CENTER
MULTIPLE ROADS CLOSED DUE TO MUDSLIDES. DEAN AND MABRY
ROADS, DELTA VIEW EAST OF HWY 61, STARLANDING AT WILSON
MILL ROAD, AND NAIL ROAD AT DELTA VIEW.
0730 PM FLASH FLOOD UNION CITY 36.42N 89.05W
03/09/2016 OBION TN 911 CALL CENTER
MULTIPLE ROADS CLOSED AROUND CITY. A CAR WAS RESCUED FROM
FLASH FLOOD ON KNOX-DANIEL ROAD AT SECTION LINE ROAD.
TOWN AND COUNTRY ROAD IS CLOSED DUE TO FLOODING.
0730 PM FLASH FLOOD 5 E HERNANDO 34.83N 89.90W
03/09/2016 DESOTO MS 911 CALL CENTER
BALDWIN ROAD SOUTH OF HWY 304 AND BRANTLEY ROAD EAST OF
HWY 61 CLOSED DUE TO FLOODING.
0845 PM FLASH FLOOD COLLIERVILLE 35.06N 89.68W
03/09/2016 SHELBY TN PUBLIC
ROAD FLOODING AT INTERSECTION OF EAST LONGWOOD AND
COLLIERVILLE-ARLINGTON ROADS NEAR COLLIERVILLE
ELEMENTARY.
0845 PM FLASH FLOOD 2 E TRENTON 35.97N 88.90W
03/09/2016 GIBSON TN BROADCAST MEDIA
SEVERAL ROADS ARE BLOCKED OR IMPASSABLE OFF ROUTE 77 DUE
TO FLOODING
0940 PM FLASH FLOOD 3 SW HORN LAKE 34.93N 90.07W
03/09/2016 DESOTO MS LAW ENFORCEMENT
WATER COVERING HIGHWAY AUSTIN RD NEAR THE 301
INTERSECTION. LOCAL RESIDENTIAL DAM BREACH THE CAUSE.
1030 PM FLASH FLOOD FORREST CITY 35.01N 90.79W
03/09/2016 ST. FRANCIS AR LAW ENFORCEMENT
HWY 1 CLOSED FROM MILE MARKER 1 TO MILE MARKER 2 DUE TO
HIGH WATER.
1100 PM DEBRIS FLOW 3 N ARKABUTLA 34.74N 90.13W
03/09/2016 TATE MS LAW ENFORCEMENT
MUDSLIDE BLOCKING HWY 301 SOUTH OF BARBEE RD.
0345 AM FLOOD 2 WSW WALLS 34.93N 90.17W
03/10/2016 DESOTO MS LAW ENFORCEMENT
WATER FLOWING OVER ROAD ON NORTHBOUND HIGHWAY 61 SOUTH OF
CHURCH ROAD.
0345 AM FLOOD 5 SE EUDORA 34.78N 90.09W
03/10/2016 DESOTO MS LAW ENFORCEMENT
LAND COLLAPSE FROM HEAVY RAINFALL KNOCKED DOWN POWER POLE
AND POWER LINE ON FOGG ROAD WEST OF CRAWFORD ROAD.
0345 AM FLOOD 3 SSW LAKE CORMORANT 34.86N 90.23W
03/10/2016 TUNICA MS LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING
0525 AM FLOOD 5 E HERNANDO 34.83N 89.90W
03/10/2016 DESOTO MS EMERGENCY MNGR
HOLLY SPRINGS RD CLOSED DUE TO WATER COVERING ROADWAY. 6
TO 8 INCHES OF WATER COVERING RD. NOT DRIVABLE.
0700 AM FLOOD 2 N RED BANKS 34.86N 89.58W
03/10/2016 MARSHALL MS PUBLIC
MOORE ROAD FLOODED NORTH OF RED BANKS. OVER ONE FOOT OF
WATER COVERING THE ROAD.
0741 AM FLOOD 1 W LAKE CORMORANT 34.90N 90.23W
03/10/2016 DESOTO MS BROADCAST MEDIA
CITIZEN RESUED FROM SUBMERGED CAR ON HWY 61 IN DESOTO
COUNTY
0825 AM FLOOD FRIENDSHIP 35.91N 89.24W
03/10/2016 CROCKETT TN EMERGENCY MNGR
COUNTY EM REPORTS MORE THAN 10 ROADS CLOSED DUE TO
FLOODING AROUND THE COUNTY
0859 AM FLOOD CRENSHAW 34.50N 90.19W
03/10/2016 PANOLA MS EMERGENCY MNGR
SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.
0927 AM FLOOD BEMIS 35.58N 88.83W
03/10/2016 MADISON TN CO-OP OBSERVER
SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.
1225 PM FLOOD 10 W BROWNSVILLE 35.59N 89.43W
03/10/2016 HAYWOOD TN TRAINED SPOTTER
HIGHWAY 87 FLOODED WEST OF BROWNSVILLE WITH 6 TO 18
INCHES OF WATER COVERING THE ROAD.
1239 PM FLASH FLOOD 2 E CORDOVA 35.15N 89.74W
03/10/2016 SHELBY TN PUBLIC
FLOODING AT MACON AND HOUSTON LEVEE. ROAD COVERED WITH
MORE THAN ONE FOOT OF WATER.
1253 PM FLOOD S WHITEHAVEN 35.02N 90.03W
03/10/2016 SHELBY TN BROADCAST MEDIA
WATER SURROUNDING HOMES IN THE BARTON COMMUNITY.
1257 PM FLOOD BEMIS 35.58N 88.83W
03/10/2016 MADISON TN PUBLIC
BOAT RESCUES ONGOING IN BEMIS
0100 PM FLOOD BLYTHEVILLE 35.93N 89.92W
03/10/2016 MISSISSIPPI AR PUBLIC
FRANKLIN ROAD FLOODED IN BLYTHEVILLE.
0104 PM FLOOD ROBINSONVILLE 34.82N 90.32W
03/10/2016 TUNICA MS BROADCAST MEDIA
HOMES BEING EVACUATED OFF HIGHWAY 3 IN ROBINSONVILLE
0130 PM FLASH FLOOD BROWNSVILLE 35.59N 89.25W
03/10/2016 HAYWOOD TN PUBLIC
NUMEROUS STREET ARE FLOODED BY SUGAR CREEK.
0138 PM FLOOD CRENSHAW 34.50N 90.19W
03/10/2016 PANOLA MS BROADCAST MEDIA
BROADCAST MEDIA REPORTS FLOODED HOMES ON RENAISSANCE ST
IN CRENSHAW MS
0207 PM FLASH FLOOD BELLS 35.72N 89.09W
03/10/2016 CROCKETT TN BROADCAST MEDIA
FLOODING IN DOWNTOWN BELLS. ROADS FLOODED WITH MORE THAN
6 INCHES.
0208 PM FLASH FLOOD 2 E HUNTINGDON 36.01N 88.38W
03/10/2016 CARROLL TN PUBLIC
MT ZION CHURCH ROAD FLOODED EAST OF HUNTINGDON.
0210 PM FLOOD SLEDGE 34.43N 90.22W
03/10/2016 QUITMAN MS BROADCAST MEDIA
HIGHWAY 315 NEAR SLEDGE FLOODED WITH MORE THAN 6 INCHES
OF WATER.
0215 PM HEAVY RAIN UNION CITY 36.42N 89.05W
03/10/2016 M6.40 INCH OBION TN TRAINED SPOTTER
STORM TOTAL RAINFALL THROUGH 215PM
0220 PM FLOOD GERMANTOWN 35.09N 89.79W
03/10/2016 SHELBY TN NWS STORM SURVEY
GERMANTOWN GREENWAY FLOODED IN SEVERAL LOCATIONS.
0225 PM FLOOD 6 E HERNANDO 34.83N 89.88W
03/10/2016 DESOTO MS BROADCAST MEDIA
HOLLY SPRINGS ROAD IN DESOTO COUNTY IS FLOODED TRAPPING
FAMILY.
0232 PM FLASH FLOOD HUMBOLDT 35.82N 88.91W
03/10/2016 GIBSON TN PUBLIC
SHEPARD DRIVE IN HUMBOLDT IS UNDER WATER DUE TO FLOODING.
0232 PM FLOOD 6 E HERNANDO 34.83N 89.88W
03/10/2016 DESOTO MS PUBLIC
CAMP CREEK FLOODING NEARBY FIELDS AT BYHALIA ROAD EAST OF
HERNANDO.
0250 PM HEAVY RAIN 1 E WILLISTON 35.16N 89.36W
03/10/2016 M7.64 INCH FAYETTE TN PUBLIC
7.64 INCHES REPORTED ON EAST SIDE WILLISTON.
0251 PM HEAVY RAIN BRUCETON 36.03N 88.25W
03/10/2016 E3.00 INCH CARROLL TN TRAINED SPOTTER
3 INCHES SINCE MIDNIGHT AT BRUCETON.
0256 PM FLOOD 4 SW CORDOVA 35.11N 89.83W
03/10/2016 SHELBY TN COUNTY OFFICIAL
FARM ROAD CLOSED IN SHELBY FARMS.
0300 PM HEAVY RAIN CORDOVA 35.15N 89.78W
03/10/2016 M8.06 INCH SHELBY TN PUBLIC
8.06 INCHES MEASURED AT APPLING AND DEXTER IN CORDOVA.
0300 PM FLASH FLOOD 4 S HERNANDO 34.77N 89.99W
03/10/2016 DESOTO MS PUBLIC
LOVE ROAD WASHED OUT DUE TO FLOODING JUST EAST OF HIGHWAY
51 NEAR CEDAR FARMS.
0300 PM HEAVY RAIN 2 SSE SOUTHAVEN 34.95N 89.99W
03/10/2016 E9.07 INCH DESOTO MS TRAINED SPOTTER
9.07 INCHES STORM TOTAL
&&
SJMLocal storm report, Mar 10, 4:42 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD MASON 35.41N 89.54W
03/10/2016 TIPTON TN FIRE DEPT/RESCUE
8 PEOPLE RESCUED FROM TWO HOMES IN THE MASON CITY LIMITS.
&&
AJCLocal storm report, Mar 10, 4:48 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 2 SSE SOUTHAVEN 34.95N 89.99W
03/10/2016 M9.07 INCH DESOTO MS TRAINED SPOTTER
STORM TOTAL RAINFALL OF 9.07 INCHES MEASURED IN
SOUTHAVEN.
&&
AJCLocal storm report, Mar 10, 5:41 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 3 SE HORN LAKE 34.93N 90.00W
03/10/2016 M4.00 INCH DESOTO MS TRAINED SPOTTER
FOUR INCHES IN THE PAST SIX HOURS. STORM TOTAL SINCE
TUESDAY NIGHT 9.3 INCHES.
&&
JABLocal storm report, Mar 10, 6:38 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
638 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FLOOD MASON 35.41N 89.54W
03/10/2016 TIPTON TN FIRE DEPT/RESCUE
MULTIPLE WATER RESCUES BY BOAT ONGOING IN MASON. IN
ADDITION, MAIN ST ON SOUTH SIDE OF MASON IS CLOSED DUE TO
FLOODING.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 11:20 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 6 days |
| Mar 11, 12:29 PM CST | Areal Flood Warning | MEG | Coahoma, Quitman, Tunica | 22 hr |
Nearby
Areal Flood Warnings in Mississippi, 2016Areal Flood Warnings in Arkansas, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.